Access count of this item: 257

Files in This Item:
File Description SizeFormat 
KJ00004751672.pdf418.61 kBAdobe PDFView/Open
Title: 場の理論を統計力学に応用する一つの試ろみ
Authors: 高橋, 康  KAKEN_name
Author's alias: Takahashi, Yasushi
Issue Date: 20-Jun-1973
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 20
Issue: 3
Start page: 97
End page: 112
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.20 No.3

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.